EconPapers    
Economics at your fingertips  
 

Solving Dynamic Economic Models with Nonconvexities Due to Fixed Costs

Robert Hussey

Computational Economics, 1997, vol. 10, issue 4, 377-86

Abstract: An algorithm is developed for solving nonlinear dynamic models in which one of the control variables is discrete. This structure is particularly relevant to economic models with fixed costs. The methodology is a generalization of discrete state space Euler equation methods for solving dynamic models. Citation Copyright 1997 by Kluwer Academic Publishers.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://journals.kluweronline.com/issn/0927-7099/contents (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:10:y:1997:i:4:p:377-86

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2022-08-09
Handle: RePEc:kap:compec:v:10:y:1997:i:4:p:377-86